Alert archive / Alabama / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 62, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Mar 26, 2023, 8:30 PM CDT for 4 counties in Alabama. It was in force for 45 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 26, 2023, 8:30 PM CDT (01:30 UTC)
- Expired
- Mar 26, 2023, 9:15 PM CDT
- In force
- 45 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clarke County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL
The radar
The Mobile radar (KMOB), 128 km from the middle of the area, began a volume at 01:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 26, 8:51 PM CDT | TSTM WND DMG | 2 Ene Roundhill, AL | TREES DOWN ON ROUND HILL ROAD APPROXIMATELY 3 MILES EAST OF OLD HIGHWAY 5. |
| Mar 26, 9:18 PM CDT | HAIL 1 | Fulton, AL | MEDIA REPORTS THROUGH NWSCHAT QUARTER HAIL IN FULTON, AL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 26, 5:49 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 1.5 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 512 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 1247 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 145 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.1
The text
As transmitted.
629
WUUS54 KMOB 270130
SVRMOB
ALC025-099-129-131-270215-
/O.NEW.KMOB.SV.W.0062.230327T0130Z-230327T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
830 PM CDT Sun Mar 26 2023
The National Weather Service in Mobile has issued a
* Severe Thunderstorm Warning for...
North central Monroe County in south central Alabama...
North central Washington County in southwestern Alabama...
Northern Clarke County in southwestern Alabama...
Southwestern Wilcox County in south central Alabama...
* Until 915 PM CDT.
* At 830 PM CDT, severe thunderstorms were located along a line
extending from 3 miles southwest of Dixons Mill to 11 miles west of
Thomasville to 5 miles east of Coffeeville to 9 miles east of
Millry, moving east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Thomasville, Grove Hill, Whatley, Coffeeville, Vredenburgh and
Fulton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 100 AM CDT for south central
and southwestern Alabama.
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 100 AM CDT for south central
and southwestern Alabama.
&&
LAT...LON 3195 8723 3184 8726 3167 8739 3161 8760
3162 8832 3170 8823 3170 8809 3176 8810
3176 8812 3175 8814 3177 8816 3196 8794
TIME...MOT...LOC 0130Z 265DEG 40KT 3203 8784 3187 8792 3178 8801 3168
8817
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Black1 follow-up statement
233
WWUS54 KMOB 270201
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
901 PM CDT Sun Mar 26 2023
ALC129-270211-
/O.CAN.KMOB.SV.W.0062.000000T0000Z-230327T0215Z/
Washington AL-
901 PM CDT Sun Mar 26 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL WASHINGTON
COUNTY IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 100 AM CDT for south central
and southwestern Alabama.
LAT...LON 3195 8723 3184 8726 3167 8739 3161 8760
3162 8808 3170 8809 3182 8798 3196 8778
TIME...MOT...LOC 0201Z 265DEG 40KT 3206 8746 3190 8754 3181 8763 3171
8779
$$
ALC025-099-131-270215-
/O.CON.KMOB.SV.W.0062.000000T0000Z-230327T0215Z/
Monroe AL-Clarke AL-Wilcox AL-
901 PM CDT Sun Mar 26 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR NORTH CENTRAL MONROE...NORTHERN CLARKE AND SOUTHWESTERN WILCOX
COUNTIES...
At 901 PM CDT, severe thunderstorms were located along a line
extending from 9 miles northeast of Pine Hill to 5 miles southwest of
Yellow Bluff to 5 miles east of Fulton to Grove Hill, moving east at
45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Thomasville, Grove Hill, Whatley, Vredenburgh and Fulton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 100 AM CDT for south central
and southwestern Alabama.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3195 8723 3184 8726 3167 8739 3161 8760
3162 8808 3170 8809 3182 8798 3196 8778
TIME...MOT...LOC 0201Z 265DEG 40KT 3206 8746 3190 8754 3181 8763 3171
8779
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BlackWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 7:11 PM CDT, 1 hour 19 minutes earlier.
Area forecast discussion, Mar 26, 7:11 PM CDT, 1 hour 19 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
711 PM CDT Sun Mar 26 2023
...New AVIATION...
.AVIATION...
(00Z TAFS)
Issued at 705 PM CDT Sun Mar 26 2023
Current observations show mixed MVFR to IFR conditions across a
majority of the region. A line of severe thunderstorms is also
currently oriented from east to west well north of the Highway 84
corridor. This line is expected to very slowly sag southward
through the overnight hours and into Monday morning, with the
severe threat expected to become more marginal as it continues
southward through the overnight hours. This line is expected to
eventually reach TAF sites sometime on Monday morning, however,
confidence in exact timing remains low to moderate (currently
reflecting this potential with PROB30s in TAFs on Monday morning).
Moving into tonight (sometime in the next few hours), expect
ceilings to gradually lower to IFR across the entire region, with
the potential for fog development closer to the coast and
offshore. Visibilities should generally remain VFR for most areas
outside of where convective storms occur and closer to the coast
with any fog development. Trends will be monitored and TAFs will
be amended if needed. Winds will remain a bit elevated around
10-15 knots (gusts up to 25kts) out of the south at TAF sites over
the next couple of hours, with winds somewhat tapering to around
5-10kts and transitioning to more southwesterly through tonight.
JEH/88
&&
.PREV DISCUSSION... /issued 310 PM CDT Sun Mar 26 2023/
..New MESOSCALE UPDATE...
MESOSCALE UPDATE...
Issued at 238 PM CDT Sun Mar 26 2023
A multi-faceted severe weather event continues to be expected
across the region this afternoon into evening...
At present, several strong to severe thunderstorms continue across
the region this afternoon, primarily focused in two areas. The
first being along the 350K Theta-e gradient and high 3CAPE upwards
of 175 to 200j/kg across the FL panhandle into Escambia and
Covington Counties in Alabama. The second region of interest so
far has been along the stationary boundary north of the highway 84
corridor where a more isolated, discrete storm mode has persisted.
As we move forward in time, a shortwave trough will begin to
affect the area serving as our forcing mechanism for scattered
supercells to develop in the vicinity of the 84 corridor and
points north. Large, destructive hail remains the primary hazard
through the afternoon hours owing to small low level curvature in
the updraft, high CAPE of 3,000 to 4,000j/kg, and elongated 1km -
6km hodographs yielding 40 to 50kts of deep layer shear. Isolated
strong to severe thunderstorms to the south continue to pose a
threat for large hail up to golf ball size and damaging wind gusts
to 60mph, this threat should continue to persist through late
afternoon before loss of daytime heating.
As we head into late afternoon and the evening hours, the threat
for tornadoes rapidly increases along and north of the highway 84
corridor. The combination of large 3CAPE values between 100 and
200j/kg, strong surface vorticity pool in the vicinity of the
stationary boundary, and the presence of rich low level buoyancy
demarcated by the 340K Theta-e line and upwards of 350K just to
the south (surface dewpoints in the 70 to 73 range) combined with
enlarging low level hodographs in response to an intensifying
nocturnal low level jet will foster the potential for several
tornadoes, some of which could be strong (EF2+). Low level SRH
increases to 200 to 300m2/s2 after sunset, and the expectation is
for discrete supercell thunderstorms to develop along the
aforementioned boundary. These should repeatedly track in the
vicinity of and to the north of the boundary posing a risk for
strong tornadoes, damaging winds, and large hail. The hail risk
should temper somewhat after dark with the enlargement of the low
level hodographs and less favored residence time for hail growth
within storm updrafts. The severe potential will likely linger
into the late evening hours, gradually waning after 9 or 10pm as
surface based instability decreases. MM/25
..NEAR TERM, SHORT TERM, LONG TERM, MARINE...
NEAR TERM...
(Tonight through Monday)
Issued at 224 PM CDT Sun Mar 26 2023
Active high level southwest flow aloft will continue in place as
we open up the new week. A series of impulses aloft will continue
to slide east northeast bringing enhanced ascent atop a
relatively complex surface pattern with a couple fronts close by.
the first is a boundary over central AL, which will be lifting
northward as a warm front and the second is a cold front sinking
southeast through the Lower MS Valley. Showers and storms
overnight, ahead of and along the front approaching from the
northwest appear to become more concentrated over the northwest
zones through daybreak Monday. The front will then continue to
move southeastward through noon Monday, with indications that the
boundary will begin to stall just north of the coast, providing a
focus for showers and thunderstorms, especially along and
southeast of I-65. Although forecasters cannot entirely rule out
the occurrence of a severe storm, the overall widespread severe
weather threat decreases to marginal Monday.
May see some patchy late night fog tonight, especially closer to
the coast given mild night-time temperatures and moist boundary
layer.
The risk for dangerous to potentially deadly rip currents remains
in place thru Monday night. /10
SHORT TERM...
(Monday night through Wednesday night)
Issued at 224 PM CDT Sun Mar 26 2023
Surface front draped near the coast, moves little Monday night
into early Tuesday. Embedded in the west southwest flow, another
in a series of mid-level impulses ejects east northeast in the
west-southwest flow aloft out of east TX Monday night. As this
feature continues east, a wave of surface frontal low pressure
forms over southern LA and brings an increase in ascent and
expanding shower/storm coverage as it moves east over the central
Gulf coast. Latest rainfall forecast shows mostly around an inch,
but some areas could see higher amounts if storms move repeatedly
over the same areas. The upper level energy moves quickly east
out of the local area by late Tuesday afternoon into the evening
bringing an end to the precipitation and drier/cooler air as the
front responds and gets a southward push. Moving into the middle
of the week, the leading edge of a short-wave upper ridge is
progged to be pushing in from the west, which supports a rain-
free pattern Wednesday.
With clouds and precipitation in place, daytime highs Tuesday will
be "coolest" over the interior and several degrees below normal
ranging from the upper half of the 60s interior. Lower half of the
70s southern zones. Highs on Wednesday range from 69 to 74.
Tuesday night, lows drop into the mid 40s up across the US Highway
84 corridor to the lower to mid 50s closer to the coast. Night-
time lows Wednesday night are similar. /10
LONG TERM...
(Thursday through Sunday)
Issued at 224 PM CDT Sun Mar 26 2023
Dry conditions are expected for the first half of the extended
term as an upper-level ridge builds over the Deep South and pushes
eastward. Surface high pressure to our north will also shift
eastward into the Western Atlantic. As it does so, winds over our
area will turn southeasterly, allowing for warm, humid conditions
to return to the region. Looking towards the weekend, an upper
trough over the central US quickly ejects northeastward towards
the Great Lakes/Ohio River Valley region. This will help to send
another cold front towards our region. Although at this time the
best forcing looks to remain well to our north, isolated to
scattered showers and thunderstorms will return to the forecast as
the front approaches and moves through the area Saturday into
Sunday. Temperatures remain above seasonal norms through the
period. /96
MARINE...
Issued at 224 PM CDT Sun Mar 26 2023
Near-term hazards to the safe navigation of marine craft appears
to be the potential of fog. With a persistent warm, moist light
onshore flow in place, there are modest probabilities in place
for fog formation/maintenance tonight and Monday over bays, sounds
and the near shore waters. /10
&&
.PRELIMINARY POINT TEMPS/POPS...
Mobile 68 80 63 72 51 72 50 76 / 40 60 40 80 0 10 0 0
Pensacola 69 79 65 73 53 72 54 75 / 20 50 30 80 0 10 0 0
Destin 69 77 67 74 56 73 57 75 / 10 50 30 70 10 10 0 0
Evergreen 66 80 59 71 46 73 46 79 / 60 60 40 80 0 10 0 0
Waynesboro 64 80 57 70 46 70 47 78 / 80 40 40 60 0 0 0 0
Camden 63 78 56 69 45 69 44 78 / 90 50 40 60 0 0 0 0
Crestview 68 82 62 76 49 75 47 79 / 20 60 30 80 0 10 0 0
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through late Monday night for ALZ265-266.
FL...High Rip Current Risk through late Monday night for FLZ202-204-
206.
MS...None.
GM...None.
&&
This product is also available on the web at:
www.weather.gov/mobIn the hours before
Special weather statement, Mar 26, 5:50 PM CDT, 2 hours 40 minutes before
Special Weather Statement
National Weather Service Mobile AL
550 PM CDT Sun Mar 26 2023
ALZ051-262330-
Choctaw AL-
550 PM CDT Sun Mar 26 2023
...A strong thunderstorm will impact portions of northeastern Choctaw
County through 630 PM CDT...
At 550 PM CDT, National Weather Service doppler radar indicated a
strong thunderstorm near Pennington, or 14 miles west of Linden,
moving northeast at 30 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Pennington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 100 AM CDT for southwestern
Alabama.
&&
LAT...LON 3231 8793 3228 8793 3228 8794 3230 8794
3230 8800 3228 8801 3228 8802 3227 8802
3226 8801 3216 8801 3222 8819 3231 8815
TIME...MOT...LOC 2250Z 207DEG 34KT 3226 8805
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
CGALLocal storm report, Mar 26, 5:51 PM CDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
551 PM CDT SUN MAR 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0506 PM TSTM WND DMG ISNEY 31.78N 88.46W
03/26/2023 CHOCTAW AL EMERGENCY MNGR
EM REPORTS LARGE TREE DOWN BLOCKING HWY 84
IN ISNEY, AL. TIME USING RADAR.
&&
JEHLocal storm report, Mar 26, 6:17 PM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
617 PM CDT SUN MAR 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL WEST BEND 31.82N 88.13W
03/26/2023 E1.00 INCH CLARKE AL EMERGENCY MNGR
SIGNIFICANT AMOUNT OF QUARTER SIZE HAIL
REPORTED IN WEST BEND.
&&
JFBLocal storm report, Mar 26, 6:36 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
636 PM CDT SUN MAR 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM HAIL TALLAHATTA SPRINGS 31.91N 87.87W
03/26/2023 E1.00 INCH CLARKE AL EMERGENCY MNGR
QUARTER SIZE HAIL REPORTED ON TALLAHATTA
SPRING RD AT HUGGINS RD.
&&
JFBLocal storm report, Mar 26, 7:15 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
715 PM CDT SUN MAR 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM TSTM WND DMG 2 SSW RURAL 31.84N 87.75W
03/26/2023 CLARKE AL EMERGENCY MNGR
EMERGENCY MANAGER REPORTS BILLBOARD SIGNS
AND TRAFFIC SIGNALS DOWN AT HIGHWAY 43 AND
NORTH CLARK INDUSTRIAL ROAD.
&&Local storm report, Mar 26, 7:24 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
724 PM CDT SUN MAR 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM TSTM WND DMG 3 SSW RURAL 31.83N 87.76W
03/26/2023 CLARKE AL EMERGENCY MNGR
EMERGENCY MANAGER REPORTS MULTIPLE TREES
DOWN, MINOR STRUCTURAL DAMAGE TO A MOBILE
HOME, AND SMALL DEBRIS IN THE GENERAL
VICINITY OF SANDFLAT ROAD AND LONDON ROAD.
&&The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 7:02 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Clarke | 43 min |
| Mar 26, 7:38 PM CDT | Tornado Warning | MOB | Choctaw | 31 min |
| Mar 26, 7:42 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Clarke, Washington | 48 min |
| Mar 26, 7:45 PM CDT | Tornado Warning | MOB | Wilcox | 15 min |
| Mar 26, 7:57 PM CDT | Flood Watch | MOB | Butler, Choctaw, Clarke, Crenshaw, Wilcox | 8 hr |
| Mar 26, 8:04 PM CDT | Areal Flood Advisory | MOB | Clarke, Wilcox | 3 hr |
| Mar 26, 8:17 PM CDT | Areal Flood Advisory | MOB | Choctaw, Clarke | 3 hr |
| Mar 26, 8:25 PM CDT | Severe Thunderstorm Warning | MOB | Wilcox | 50 min |
| Mar 26, 8:40 PM CDT | Tornado Warning | MOB | Wilcox | 17 min |
| Mar 26, 9:09 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Wilcox | 51 min |
| Mar 26, 9:11 PM CDT | Flash Flood Warning | MOB | Choctaw | 79 min |
| Mar 26, 9:17 PM CDT | River Flood Warning | MOB | Dallas, Monroe, Wilcox | 21 days |
| Mar 26, 9:17 PM CDT | Severe Thunderstorm Warning | MOB | Clarke, Monroe, Wilcox | 43 min |
| Mar 26, 9:18 PM CDT | River Flood Warning | MOB | Clarke, Monroe, Wilcox | 7 days |
| Mar 26, 9:34 PM CDT | Areal Flood Advisory | MOB | Clarke | 3 hr |
| Mar 26, 10:00 PM CDT | Special Weather Statement | MOB | Wilcox | 30 min |
| Mar 26, 10:34 PM CDT | Areal Flood Advisory | MOB | Choctaw | 2 hr |
| Mar 26, 10:41 PM CDT | Special Weather Statement | MOB | Choctaw | 34 min |
| Mar 26, 10:54 PM CDT | Special Weather Statement | MOB | Wilcox | 36 min |
| Mar 26, 11:12 PM CDT | Areal Flood Advisory | MOB | Choctaw, Clarke, Wilcox | 3 hr |
| Mar 27, 1:48 AM CDT | Marine Dense Fog Advisory | MOB | 13 hr | |
| Mar 27, 3:02 AM CDT | Dense Fog Advisory | MOB | Baldwin, Mobile | 6 hr |
| Mar 27, 7:50 AM CDT | Special Weather Statement | MOB | Clarke | 25 min |
| Mar 27, 8:19 AM CDT | Special Weather Statement | MOB | Monroe | 41 min |
| Mar 27, 8:53 AM CDT | Areal Flood Advisory | MOB | Wilcox | 3 hr |
| Mar 27, 8:59 AM CDT | Special Weather Statement | MOB | Monroe | 46 min |
| Mar 27, 9:10 AM CDT | Special Weather Statement | MOB | Conecuh | 50 min |
| Mar 27, 9:50 AM CDT | Special Weather Statement | MOB | Conecuh | 40 min |
| Mar 27, 10:20 AM CDT | Areal Flood Advisory | MOB | Clarke, Conecuh, Monroe | 3 hr |
| Mar 27, 10:43 AM CDT | River Flood Warning | MOB | Choctaw, Clarke, Washington | 5 days |
| Mar 27, 12:54 PM CDT | Severe Thunderstorm Warning | MOB | Mobile | 36 min |
| Mar 27, 1:20 PM CDT | Special Weather Statement | MOB | Mobile | 25 min |
| Mar 27, 1:52 PM CDT | Special Weather Statement | MOB | Covington | 23 min |
| Mar 27, 4:02 PM CDT | Marine Dense Fog Advisory | MOB | 21 hr |
Nearby
Severe Thunderstorm Warnings in Alabama, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.